# SDR 9JLA2023020632465

- Difficulty date: January 24, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N420EH
- Make and model: Cessna 525A
- Aircraft serial: 525A0027
- Aircraft time: 5,330 hours, 3,940 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Precooler
- Part number: 99144024
- Part serial: S4883T1461
- Condition: Defective
- Location: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED A RIGHT BLEED AIR OVERHEAT ANNUNCIATOR WHILE IN FLIGHT AT ABOVE 100% ENGINE POWER AND EXTINGUISHES AT BELOW 97% ENGINE POWER. THE CREW ELECTED TO DIVERT THE FLIGHT AND LAND FOR MAINTENANCE CONSIDERATIONS. THE BASE MAINTENANCE TEAM DETERMINED THAT THE RIGHT BLEED AIR PRECOOLER WAS DEFECTIVE AND REPLACED WITH AN OVERHAULED UNIT. OPERATIONAL CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
